CSpace
Moser-Trudinger inequalities and Liouville systems
Wang, GF
1999-05-15
Source PublicationCOMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
ISSN0764-4442
Volume328Issue:10Pages:895-900
AbstractIn this Note, we generalize the Moser-Trudinger inequality far one function to a system of functions and give a sufficient condition under which the corresponding functional admits a minimizer, which is a solution of a system of Liouville type. (C) Academie des Sciences/Elsevier, Paris.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000080844600011
PublisherEDITIONS SCIENTIFIQUES MEDICALES ELSEVIER
Citation statistics
Cited Times:18[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/14850
Collection中国科学院数学与系统科学研究院
Affiliation1.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
2.Max Planck Inst Math Sci, D-04103 Leipzig, Germany
Recommended Citation
GB/T 7714
Wang, GF. Moser-Trudinger inequalities and Liouville systems[J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE,1999,328(10):895-900.
APA Wang, GF.(1999).Moser-Trudinger inequalities and Liouville systems.COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE,328(10),895-900.
MLA Wang, GF."Moser-Trudinger inequalities and Liouville systems".COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE 328.10(1999):895-900.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, GF]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, GF]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, GF]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.